# SDR CALA9801397

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1129-1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ANGLE AT LT AFT LAV FIXED FLOOR CORRODED AT BS 1129 TO 1176, RBL 25 TO 63.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-30-2.
